Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018 (2018), Article ID 9209524, 13 pages
https://doi.org/10.1155/2018/9209524
Research Article

Fuzzy Triangular Aggregation Operators

National Advanced School of Engineering, University of Yaounde 1, 8390 Yaounde, Cameroon

Correspondence should be addressed to Ulrich Florian Simo; rf.oohay@omis_nairolf

Received 29 June 2017; Accepted 28 November 2017; Published 1 February 2018

Academic Editor: Theodore E. Simos

Copyright © 2018 Ulrich Florian Simo and Henri Gwét. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ulrich Florian Simo and Henri Gwét, “Fuzzy Triangular Aggregation Operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2018, Article ID 9209524, 13 pages, 2018. doi:10.1155/2018/9209524